# SDR ABXA010071

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 59,411 hours, 60,662 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 60714622
- Part serial: 024C1937
- Condition: Defective
- Location: Cockpit
- Part time: 80,000 hours, 80,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A HOT DUCT ODOR WAS NOTED FROM THE RIGHT AIR CONDITIONING SYSTEM.  THE TEMPERATURE OF THE RIGHT AIR CONDITIONING PACK WAS NOTED TO BE 150 DEGREES.  BY REDUCING THE TEMPERATURE SETTING, THE TEMPERATURE DECREASED.  THE AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND DEFERRED THE RIGHT AIR CONDITIONING SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE.  ON 02/03/01 MAINTENANCE INSPECTED AND REPLACED THE RIGHT AUTO TEMP CONTROLLER IAW DC9 MM 21-60-00.
